International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 5, Pages 367-368

A note on (gDF)-spaces

Renata R. del-Vecchio, Dinamérico P. Pombo Jr., and Cybele T. M. Vinagre

Instituto de Matemática, Universidade Federal Fluminense, Rua Mário Santos Braga, s/no, Niterói 24020-140, RJ, Brazil

Received 20 March 1998; Revised 24 July 1998

Copyright © 2000 Renata R. del-Vecchio et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Certain locally convex spaces of scalar-valued mappings are shown to be finite-dimensional.